2019
Том 71
№ 6

All Issues

Zaitsev D. I.

Articles: 15
Article (Ukrainian)

Groups with maximum condition for nonabelian subgroups

Kurdachenko L. A., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 925–930

Article (Ukrainian)

Direct decompositions of Artinian modules over hypercyclic groups

Maznichenko V. A., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 930–934

Article (Ukrainian)

Locally nilpotent groups with the centralizers satisfying a finiteness condition

Onishchuk V. A., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1084–1087

Article (Ukrainian)

Hypercentral extensions of Abelian groups

Maznichenko V. A., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 632-635

Article (Ukrainian)

Groups with finiteness conditions and other restrictions for subgroups

Charin V. S., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 277-287

Article (Ukrainian)

Direct sums of infinite Abelian groups with operators

Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 303-309

Article (Ukrainian)

Properties of groups inherited by normal subgroups

Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 707–713

Article (Ukrainian)

Ito's theorem and products of groups

Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 427–431

Article (Ukrainian)

Sergei Nikolaevich Chernikov (on his sixtieth birthday)

Bogolyubov A. N., Mitropolskiy Yu. A., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 476—477

Article (Ukrainian)

O. Yu. Shmidt and group theory

Chernikov S. N., Sysak Ya. P., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 700—703

Article (Ukrainian)

Abstract-group investigations and the theory of topological groups

Charin V. S., Chernikov S. N., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 772—783

Article (Ukrainian)

Infinite groups with specified properties of subgroups

Charin V. S., Kargapolov M. I., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 618–633

Article (Ukrainian)

Theory of minimax groups

Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 5. - pp. 652–660

Article (Ukrainian)

Groups satisfying the weak minimal condition for non-abelian subgroups

Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 5. - pp. 661–665

Article (Ukrainian)

Groups satisfying the weak minimal condition

Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 472–482